MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229737
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis of the device found visually, the wire harness was cut from the electrode connectors.There were also no cracks or scratches on any of the ink traces.Functionally, a continuity check was performed from the cut ends of the wires to the silver ink trace ends and were as follows: 42.6 ohms (blue with white stripe), 78.8 ohms (blue), 32.4 ohms (red with white stripe), and 50.8 ohms (red).All measured resistances were within the specification of being under 200 ohms, per the assembly drawing.Furthermore, the resistances between the electrode connectors to the cut ends were also all below 2 ohms.There were no shorts between circuits or intermittent behavior while manipulating the circuits.In the returned condition, there was no out of specification condition identified.This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A healthcare provider (hcp) via manufacturer representative reported that during total thyroidectomy the nim was making a lot of noise and that the machine kept saying ¿check electrode¿.She did an electrode check and vocalis 2 was not checking green.They tried rotating the tube without "success" and continued the case.They abandoned the use on the nim and continued the case without incident.The procedure was completed with the reported product(s).There was no patient impact.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22456901
Report Number9612501-2025-01740
Device Sequence Number18172426
Product Code ETN
UDI-Device Identifier00763000041526
UDI-Public(01)00763000041526(17)250204(10)0221637119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2025
Device Model Number8229737
Device Catalogue Number8229737
Device Lot Number0221637119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0743-2022
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight84 KG